Authors' reply

Share/Save/Bookmark

Bagchi, A. and Strijbos, R.C.W. (1983) Authors' reply. IEEE Transactions on Automatic Control, 28 (8). p. 867. ISSN 0018-9286

open access
[img]
Preview
PDF
81kB
Abstract:Authors' reply to comments on “Decoupled Decomposition of the Riccati Equation” (A. Bagchi and R.C.W. Strijbos. IEEE Trans. Automat. Contr.. vol. AC-27. pp.
696-698. June 1982) by T. Sasagawa
Item Type:Article
Copyright:© 1983 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/55621
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page